# SDR SWAA2022061618820

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 48,078 hours, 24,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M2335
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ON BATTERY PACK M2335 ARE INOP. REMOVED BATTERY AT 500C L/H ; M2335 IAW AMM 33-51-06-960-805.  INSTALLED NEW BATTERY PACK POSITION 500C L/H M2335.   PERFORMED OPS CHECK STATUS GOOD/PASSED.
